RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 37, Number 11  


Iterative solution of strongly nonsymmetric systems of linear algebraic equations
M. A. Botchev, L. A. Krukier
1283
Renumbering strategies based on multi-level techniques combined with ILU-decompositions
E. F. F. Botta, A. van der Ploeg
1294
Accurate estimates for the speed of convergence of $s$-step iterative methods of variational type in a Hilbert space
L. N. Bondarenko, P. Ph. Zhuk
1301
The finite-element method for symmetric nonlinear eigenvalue problems
S. I. Solov'ev
1311
Approximation of multi-valued mappings
I. M. Prudnikov
1319
Equilibrium programming: Proximal methods
A. S. Antipin
1327
Refinement of approximate solutions to a boundary-value problem on a half-line
E. P. Zhidkov, A. G. Solov'ev
1340
Nonsingular problems in relativistic cosmology. I. The Higgs field in the Minkowski and Friedmann spaces
N. A. Voronov, A. L. Dyshko, N. B. Konyukhova, I. B. Staroverova
1345
The dragon's tail
V. A. Kirushev, V. N. Malozemov, A. B. Pevnyĭ
1362
A method for computing radiation transfer based on equations averaged over the spectrum
N. G. Karlykhanov
1370
A modified Courant-Isaacson-Rees method for gas dynamics with an arbitrary equation of state
A. Yu. Semenov
1376
Boundary conditions for radiative heat transfer in monocrystal growth in processes in ampules. II. A semitransparent quartz ampule, Bridgman's method, and the traveling-heater method
I. V. Fryazinov
1384
Estimate of the number of members in the minimal committee of a system of linear inequalities
M. Yu. Khachaĭ
1399
Solvability of a class of discrete vector problems by the algorithms of linear convolution of criteria
V. A. Emelichev, M. K. Kravtsov, O. A. Yanushkevich
1405
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020